MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PDC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the cuff did not inflate.The customer reported there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation.A visual inspection was performed and it was observed all the components are assembled properly at the tube according to drawing.An inflation/deflation test was performed.Air was applied to the cuff, and it was observed the cuff the cuff held the air.No failure mode was observed in the received sample.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8337003
Report Number2936999-2019-00118
Device Sequence Number1357553
Product Code JOH
UDI-Device Identifier20884522029121
UDI-Public20884522029121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.0PDC
Device Catalogue Number5.0PDC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1